Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 134, NWS Pueblo, CO

July 7, 2016El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 7, 2016, 8:54 PM MDT for El Paso County, Colorado. It was in force for 66 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2016, 8:54 PM MDT (02:54 UTC)
Expired
Jul 7, 2016, 10:00 PM MDT
In force
66 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 56 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 9:07 PM MDTHAIL 1.51 Ene Falcon, CO.
Jul 7, 9:09 PM MDTHAIL 13 Ne Falcon, CO.
Jul 7, 9:10 PM MDTHAIL 1Falcon, CO.
Jul 7, 9:11 PM MDTHAIL 12 Ne Falcon, CO.
Jul 7, 9:30 PM MDTHAIL 13 Nne Schriever Afb, COLASTED UNTIL 940 PM.
Jul 7, 9:50 PM MDTHAIL 1.251 Nnw Ellicott, CO.
Jul 7, 10:00 PM MDTHAIL 1.51 W Ellicott, COWIND GUST TO 50 MPH, 1.00 INCH PRECIPITATION.
Jul 7, 10:04 PM MDTHAIL 0.885 N Peterson Afb, CO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 2.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 324 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
324 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
3096 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

391 
WUUS55 KPUB 080254
SVRPUB
COC041-080400-
/O.NEW.KPUB.SV.W.0134.160708T0254Z-160708T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
854 PM MDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 1000 PM MDT

* AT 854 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FALCON...OR
  12 MILES NORTHEAST OF COLORADO SPRINGS...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  COLORADO SPRINGS...CALHAN...RAMAH...RUSH...PEYTON...BLACK FOREST...
  FALCON...CIMARRON HILLS...ELLICOTT...PETERSON AFB AND YODER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3883 10406 3881 10476 3913 10475 3913 10405
TIME...MOT...LOC 0254Z 265DEG 17KT 3890 10462 

HAIL...1.25IN
WIND...60MPH
 
$$

HODANISH
4 follow-up statements
776 
WWUS55 KPUB 080304
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
904 PM MDT THU JUL 7 2016

COC041-080400-
/O.CON.KPUB.SV.W.0134.000000T0000Z-160708T0400Z/
EL PASO CO-
904 PM MDT THU JUL 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

AT 904 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FALCON...OR 13
MILES NORTHEAST OF COLORADO SPRINGS...MOVING EAST AT 15 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...CALHAN...RAMAH...RUSH...PEYTON...BLACK FOREST...
FALCON...CIMARRON HILLS...ELLICOTT...PETERSON AFB AND YODER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3883 10406 3881 10476 3913 10475 3913 10405
TIME...MOT...LOC 0304Z 260DEG 14KT 3891 10459 

HAIL...1.75IN
WIND...60MPH
 
$$

HODANISH
646 
WWUS55 KPUB 080310
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
910 PM MDT THU JUL 7 2016

COC041-080400-
/O.CON.KPUB.SV.W.0134.000000T0000Z-160708T0400Z/
EL PASO CO-
910 PM MDT THU JUL 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

AT 910 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FALCON...OR 16
MILES NORTHEAST OF COLORADO SPRINGS...MOVING EAST AT 20 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EASTERN COLORADO SPRINGS...CALHAN...RAMAH...PEYTON...FALCON...
ELLICOTT AND YODER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3883 10413 3884 10468 3913 10464 3913 10405
TIME...MOT...LOC 0310Z 258DEG 18KT 3893 10454 

HAIL...1.75IN
WIND...60MPH
 
$$

HODANISH
130 
WWUS55 KPUB 080318
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
918 PM MDT THU JUL 7 2016

COC041-080400-
/O.CON.KPUB.SV.W.0134.000000T0000Z-160708T0400Z/
EL PASO CO-
918 PM MDT THU JUL 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

AT 918 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FALCON...OR 18
MILES NORTHEAST OF COLORADO SPRINGS...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CALHAN...RAMAH AND PEYTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3885 10423 3886 10460 3912 10460 3913 10405
TIME...MOT...LOC 0318Z 259DEG 14KT 3894 10451 

HAIL...1.00IN
WIND...60MPH
 
$$

HODANISH
386 
WWUS55 KPUB 080328
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
928 PM MDT THU JUL 7 2016

COC041-080400-
/O.CON.KPUB.SV.W.0134.000000T0000Z-160708T0400Z/
EL PASO CO-
928 PM MDT THU JUL 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

AT 928 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELLICOTT...OR
22 MILES EAST OF COLORADO SPRINGS...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CALHAN...RAMAH AND PEYTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3886 10453 3912 10452 3913 10405 3885 10423
TIME...MOT...LOC 0328Z 271DEG 29KT 3888 10441 

HAIL...<.75IN
WIND...60MPH
 
$$

HODANISH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:47 PM MDT, 5 hours 7 minutes earlier.

Area forecast discussion, Jul 7, 3:47 PM MDT, 5 hours 7 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
347 PM MDT THU JUL 7 2016

.SHORT TERM...(This evening through Friday)
Issued at 335 PM MDT Thu Jul 7 2016

...A few storms today...slight risk for tomorrow...

Models develop a bit of convection this evening.  Boundary across
the plains trying to back in from the northeast against southwest
breezes off the mountains.  Boundary is struggling to make progress
currently but should accelerate tonight.  Ridge runner storm along
the Raton Ridge...east of Trinidad is one to watch.  It make
interact with the southwestward-moving boundary over Baca County
later and beef up to the strong or severe range.  Also, will have to
monitor any other convection developing along or behind the boundary
across the plains this evening.  Low level moisture is definitely
better behind the boundary...50s behind versus 30s ahead. Probably
some low clouds moving in over the plains late tonight into early
Friday.

Tomorrow has potential for severe weather.  Models have been flip
flopping a bit on whether or not the cap will break across the
plains.  With low level, moist upslope flow in place across the
plains, CAPES are looking high.  Convection should manage to get
going over the plains and ridges during the afternoon, no problem.
Question is how will it hold together across the plains.  12Z run
of the NAM12 had convection firing over the Palmer during afternoon
and then tracking southeast across the plains during the evening
as a growing MCS.  18Z run has done away with the MCS part.  GFS
has an MCS tracking southeast across northeast Colorado in the
afternoon, clipping Kiowa and Prowers Counties in the evening.
Many questions on specifics yet, but lots of potential.  Will
have to pound out the specifics later.

.LONG TERM...(Friday night through Thursday)
Issued at 335 PM MDT Thu Jul 7 2016

Longer term meteorological concerns include temperatures, pops, the
potential for strong to possibly severe thunderstorms at times as
well as elevated fire weather concerns at times.

Recent longer range PV analysis, forecast model soundings and
computer simulations indicate that upper disturbances will
interact with increased atmospheric moisture from later Friday
into Saturday night...capable of producing isolated to scattered
showers and thunderstorms...strong to possibly severe at times as
projected localized capes, LI's and deep layer shear values
challenge 3000 J/KG...-8C and 45 knots during this time-frame. As
always, WFO Pueblo will monitor closely.

Then a return to somewhat drier conditions are anticipated from
Sunday into at least mid-week as drier southwesterly to zonal
upper flow returns to the forecast district. At this time...it
appears that the highest potential for elevated fire weather
concerns should be noted from Sunday into Tuesday, with Monday
have the highest potential of more widespread near critical to
critical fire weather conditions.

Overall, maximum and minimum temperatures should run at/or above
early July climatological averages during the longer term in
combination with generally low-grade gradients winds.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 335 PM MDT Thu Jul 7 2016

Generally hot, dry westerly flow over the flight area next 24 hours.
However, a very weak boundary will continuing backing into the
eastern plains tonight, possibly helping to generate an isolated
storm or two around the area.  With the hot, dry airmass in place,
the main concerns with any such storm would be erratic thunderstorm
outflow wind gusts to around 50 mph and lightning.  The boundary
could also bring some low MVFR clouds into the plains by Friday
morning. An upper disturbance will increase thunderstorm chances
across the flight area tomorrow afternoon, primarily in and near the
mountains, but also across the plains into the evening if the cap
can break down. The main storm threats would be lightning and gusty
winds but also hail and heavy rain across the plains.  While there
is an outside chance that a storm could develop at any of the 3 TAF
sites over the next 24 hours, chances are too slim to put in TAFs at
this time. Conditions should generally be VFR.

&&

.PUB Watches/Warnings/Advisories...

NONE.

&&
Hazardous weather outlook, Jul 7, 12:06 PM MDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1206 PM MDT THU JUL 7 2016

COZ058>089-093>099-081815-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1206 PM MDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS SOUTHERN
PORTIONS OF THE EASTERN PLAINS THIS AFTERNOON AND EARLY EVENING. THE
MAIN THREAT FROM STORMS THAT CAN DEVELOP WILL BE LIGHTNING AND
GUSTY WINDS UP TO 45 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MOISTURE WILL INCREASE ACROSS THE AREA FRIDAY BRINGING ISOLATED TO
SCATTERED THUNDERSTORMS TO MANY LOCATIONS FROM FRIDAY AFTERNOON
INTO EARLY SATURDAY MORNING. A FEW STORMS FRIDAY OVER THE EASTERN
PLAINS MAY BECOME STRONG TO SEVERE...WITH HAIL UP TO GOLF BALL
SIZE...WIND GUSTS OVER 60 MPH AND FREQUENT LIGHTNING THE MAIN
STORM THREATS. OVER THE MOUNTAINS AND INTERIOR VALLEYS STORMS
ON FRIDAY WILL BE WEAKER...WITH LIGHTNING AND GUSTY WINDS OF UP TO
50 MPH POSSIBLE.

FROM SATURDAY INTO NEXT WEDNESDAY...ISOLATED THUNDERSTORMS WILL BE
POSSIBLE OVER THE MOUNTAINS...WITH LIGHTNING AND GUSTY WINDS THE
PRIMARY HAZARDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT.

In the hours before

Special weather statement, Jul 7, 8:13 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
813 PM MDT THU JUL 7 2016

COZ084-085-080245-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
813 PM MDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EL PASO COUNTY UNTIL 845
PM MDT...

AT 813 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SCHRIEVER AFB...OR 13 MILES EAST OF COLORADO SPRINGS...MOVING EAST AT
20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EASTERN COLORADO SPRINGS AND ELLICOTT.

LAT...LON 3883 10465 3892 10466 3897 10437 3877 10438
TIME...MOT...LOC 0213Z 267DEG 16KT 3886 10457

HODANISH
Local storm report, Jul 7, 8:17 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
817 PM MDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             4 NNW SCHRIEVER AFB     38.85N 104.56W
07/07/2016  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Special weather statement, Jul 7, 8:20 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
820 PM MDT THU JUL 7 2016

COZ095-080245-
WESTERN KIOWA COUNTY CO-
820 PM MDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIOWA COUNTY UNTIL
845 PM MDT...

AT 820 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HASWELL...OR 41 MILES NORTHEAST OF NORTH LA JUNTA...MOVING EAST AT 15
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN KIOWA
COUNTY.

LAT...LON 3844 10294 3849 10331 3852 10329 3853 10317
      3861 10317 3861 10288
TIME...MOT...LOC 0220Z 289DEG 12KT 3853 10320

HODANISH
Local storm report, Jul 7, 8:21 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
821 PM MDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             2 ENE FALCON            38.94N 104.59W
07/07/2016  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Local storm report, Jul 7, 8:44 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
844 PM MDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             FALCON                  38.93N 104.62W
07/07/2016  M0.88 INCH       EL PASO            CO   TRAINED SPOTTER

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Local storm report, Jul 7, 8:52 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
852 PM MDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             4 SSW FALCON            38.88N 104.65W
07/07/2016  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

            .

&&

NWS PUEBLO CO
IRIS SYSTEM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 6:06 PM MDTSpecial Weather StatementPUBPueblo24 min
Jul 7, 7:52 PM MDTSpecial Weather StatementPUBEl Paso38 min
Jul 7, 8:13 PM MDTSpecial Weather StatementPUBEl Paso32 min
Jul 7, 8:18 PM MDTSevere Thunderstorm WarningPUBEl Paso42 min
Jul 7, 8:20 PM MDTSpecial Weather StatementPUBKiowa25 min
Jul 7, 8:29 PM MDTSevere Thunderstorm WarningPUBKiowa46 min
Jul 7, 8:35 PM MDTSevere Thunderstorm WarningPUBEl Paso40 min
Jul 7, 9:07 PM MDTSevere Thunderstorm WarningPUBKiowa38 min
Jul 7, 9:41 PM MDTSevere Thunderstorm WarningPUBEl Paso49 min
Jul 7, 9:52 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 7, 10:23 PM MDTSevere Thunderstorm WarningPUBEl Paso41 min
Jul 7, 10:34 PM MDTSpecial Weather StatementPUBEl Paso26 min
Jul 7, 11:17 PM MDTSevere Thunderstorm WarningPUBEl Paso43 min
Jul 7, 11:35 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 7, 11:54 PM MDTSevere Thunderstorm WarningPUBEl Paso44 min
Jul 8, 12:16 AM MDTSevere Thunderstorm WarningPUBKiowa59 min
Jul 8, 1:12 AM MDTSevere Thunderstorm WarningPUBBent, Kiowa48 min
Jul 8, 1:55 AM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers65 min
Jul 8, 2:25 AM MDTTornado WarningPUBKiowa, Prowers35 min
Jul 8, 2:30 AM MDTSpecial Weather StatementPUBEl Paso45 min
Jul 8, 2:50 AM MDTSpecial Weather StatementPUBPueblo40 min
Jul 8, 2:54 AM MDTSevere Thunderstorm WarningPUBKiowa, Prowers51 min
Jul 8, 3:00 AM MDTSevere Thunderstorm WarningPUBEl Paso30 min
Jul 8, 3:17 AM MDTSevere Thunderstorm WarningPUBPueblo28 min
Jul 8, 3:37 AM MDTAreal Flood AdvisoryPUBEl Paso113 min
Jul 8, 3:39 AM MDTAreal Flood AdvisoryPUBPueblo2 hr
Jul 8, 3:42 AM MDTSevere Thunderstorm WarningPUBPueblo33 min
Jul 8, 3:46 AM MDTSevere Thunderstorm WarningPUBProwers14 min
Jul 8, 3:57 AM MDTSevere Thunderstorm WarningPUBEl Paso33 min
Jul 8, 4:08 AM MDTSevere Thunderstorm WarningPUBPueblo19 min
Jul 8, 4:10 AM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo50 min
Jul 8, 4:46 AM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo44 min
Jul 8, 4:57 AM MDTSevere Thunderstorm WarningPUBCrowley, Otero33 min
Jul 8, 4:59 AM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo31 min
Jul 8, 5:25 AM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa, Otero50 min
Jul 8, 5:28 AM MDTSpecial Weather StatementPUBPueblo47 min
Jul 8, 5:31 AM MDTSevere Thunderstorm WarningPUBPueblo29 min
Jul 8, 5:41 AM MDTAreal Flood AdvisoryPUBPueblo64 min
Jul 8, 5:54 AM MDTSevere Thunderstorm WarningPUBPueblo36 min
Jul 8, 7:56 AM MDTSpecial Weather StatementPUBLas Animas34 min
Jul 8, 12:37 PM MDTSpecial Weather StatementPUBPueblo83 min
Jul 8, 12:40 PM MDTSpecial Weather StatementPUBHuerfano95 min
Jul 8, 12:46 PM MDTSpecial Weather StatementPUBEl Paso89 min
Jul 8, 1:47 PM MDTSpecial Weather StatementPUBLas Animas43 min
Jul 8, 2:12 PM MDTSpecial Weather StatementPUBLas Animas48 min
Jul 8, 2:45 PM MDTSevere Thunderstorm WarningPUBLas Animas30 min
Jul 8, 2:49 PM MDTSevere Thunderstorm WarningPUBLas Animas26 min
Jul 8, 3:06 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller24 min
Jul 8, 3:29 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller61 min
Jul 8, 3:51 PM MDTSpecial Weather StatementPUBTeller39 min
Jul 8, 3:52 PM MDTSpecial Weather StatementPUBFremont53 min
Jul 8, 4:03 PM MDTTornado WarningPUBEl Paso42 min
Jul 8, 4:32 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo28 min
Jul 8, 4:39 PM MDTSevere Thunderstorm WarningPUBEl Paso36 min
Jul 8, 4:44 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 8, 4:54 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo20 min
Jul 8, 5:09 PM MDTSevere Thunderstorm WarningPUBEl Paso51 min
Jul 8, 5:29 PM MDTSpecial Weather StatementPUBPueblo31 min
Jul 8, 5:31 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo29 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.